# SDR DALA2024040304048

- Difficulty date: April 2, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Airbus A321-271NX
- Aircraft serial: 11154
- Aircraft time: 5,514 hours, 1,325 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5022, AFTER SHUTTING DOWN ENGINES AT THE GATE AND TURNING ON APU BLEED SMELLED FUMES. CONFIRMED FUME SMELL FROM AFT FLIGHT ATTENDANDS SAYING IT SMELLED LIKE CHEMICALS. TURNED OFF APU BLEED. SMELL SEEMS TO HAVE DISPATED AFTER APU BLEED OFF. CORRECTIVE ACTION: FOUND #2 ENG OVERSERVICED. REMOVED 3 QTS PER A321 AMM 79- 00. #1 ENG FOUND GOOD. (LP 5284878)
